# SDR DLM88050280

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 41,576 hours, 32,510 cycles
- Engine: Pwa JT8D219
- Engine time: 43,237 hours, 34,936 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718026
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 43,237 hours, 34,936 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ADVANCED POWER FOR TAKEOFF, INITIATED T/O ROLL.  NO RESPONSE FROM NR 2 ENGINE, DISCONTINUED T/O.  RAN BOTH ENGINES PER PFHB.
